Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 1995, Volume 186, Issue 9, Pages 1341–1352
DOI: https://doi.org/10.1070/SM1995v186n09ABEH000071
(Mi sm71)
 

This article is cited in 8 scientific papers (total in 8 papers)

On algebraic threefolds whose hyperplane sections are Enriques surfaces

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
References:
Abstract: In this paper the following problem is solved: given a singular Fano variety X, find a smooth Enriques surface which is an ample Cartier divisor on X. The results obtained enable one to construct, using singular Fano varieties, examples of threefolds whose hyperplane sections are Enriques surfaces. They can be used in the classification of log-Fano varieties of (Fano) index 1.
Received: 12.01.1995
Bibliographic databases:
UDC: 512.7
MSC: 14J45
Language: English
Original paper language: Russian
Citation: Yu. G. Prokhorov, “On algebraic threefolds whose hyperplane sections are Enriques surfaces”, Sb. Math., 186:9 (1995), 1341–1352
Citation in format AMSBIB
\Bibitem{Pro95}
\by Yu.~G.~Prokhorov
\paper On algebraic threefolds whose hyperplane sections are Enriques surfaces
\jour Sb. Math.
\yr 1995
\vol 186
\issue 9
\pages 1341--1352
\mathnet{http://mi.mathnet.ru/eng/sm71}
\crossref{https://doi.org/10.1070/SM1995v186n09ABEH000071}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1360190}
\zmath{https://zbmath.org/?q=an:0868.14020}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TX11300007}
Linking options:
  • https://www.mathnet.ru/eng/sm71
  • https://doi.org/10.1070/SM1995v186n09ABEH000071
  • https://www.mathnet.ru/eng/sm/v186/i9/p113
  • This publication is cited in the following 8 articles:
    1. Lee N.-H., “Calabi-Yau Double Coverings of Fano-Enriques Threefolds”, Proc. Edinb. Math. Soc., 62:1 (2019), 107–114  crossref  mathscinet  zmath  isi  scopus
    2. Karzhemanov I., “On Some Fano-Enriques Threefolds”, Adv. Geom., 11:1 (2011), 117–129  crossref  mathscinet  zmath  isi
    3. I. V. Karzhemanov, “On Fano threefolds with canonical Gorenstein singularities”, Sb. Math., 200:8 (2009), 1215–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. I. A. Cheltsov, “Rationality of an Enriques–Fano threefold of genus five”, Izv. Math., 68:3 (2004), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Luis Giraldo, Angelo Lopez, Roberto Muñoz, “On the existence of Enriques-Fano threefolds of index greater than one”, J. Algebraic Geom., 13:1 (2003), 143  crossref
    6. F. Ambro, “Ladders on Fano varieties”, Journal of Mathematical Sciences (New York), 94:1 (1999), 1126  crossref  mathscinet  zmath
    7. I. Yu. Fedorov, “Some conic bundles”, Math. Notes, 63:6 (1998), 796–801  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Kudryavtsev S., “On Existence of a Good Divisor on Del-Pezzo Fibering Surface”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1998, no. 2, 38–42  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:524
    Russian version PDF:134
    English version PDF:37
    References:66
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025